# SDR CA130904007

- Difficulty date: August 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066011530101
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 8,290 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING, AT APPROXIMATELY 300 FT, THE GPWS ANNUNCIATED A "TOO LOW - TERRAIN" WARNING.  IT WAS APPARENT THAT THIS WAS A FALSE WARNING AS WE WERE ESTABLISHED ON THE GLIDESLOPE AND HAD 2 REDS AND 2 WHITES ON THE PAPI.  AN UNEVENTFUL LANDING WAS COMPLETED. THE RADIO ALTIMETER HAD BEEN PROVIDING ERRONEOUS READINGS AND GIVING FALSE AURAL CALL-OUTS FOR THE PAST FEW DAYS AND HAD AN ADD RAISED AGAINST IT.  NR 1 RADIO ALTIMETER REPLACED.
